| Catalog Number |
3005S3SIGNATURE |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed; there was a bent component.The device was repaired and returned.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there were damaged power prongs on the power cord.There was no patient involvement.